RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1453–1456 (Mi de7579)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Moving singular points of systems of differential equations that describe genetic models

G. E. Pushkevicha, A. I. Yablonskiib

a Minsk State Pedagogical Institute
b Belarusian State Institute of National Economy, Minsk

Full text: PDF file (406 kB)

Bibliographic databases:
UDC: 517.925
Received: 08.08.1990

Citation: G. E. Pushkevich, A. I. Yablonskii, “Moving singular points of systems of differential equations that describe genetic models”, Differ. Uravn., 27:8 (1991), 1453–1456

Citation in format AMSBIB
\Bibitem{PusYab91}
\by G.~E.~Pushkevich, A.~I.~Yablonskii
\paper Moving singular points of systems of differential equations that describe genetic models
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1453--1456
\mathnet{http://mi.mathnet.ru/de7579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138079}
\zmath{https://zbmath.org/?q=an:0739.92010}


Linking options:
  • http://mi.mathnet.ru/eng/de7579
  • http://mi.mathnet.ru/eng/de/v27/i8/p1453

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bunyakin, “Osobye tochki dinamicheskikh sistem”, Zh. vychisl. matem. i matem. fiz., 35:3 (1995), 477–478  mathnet  zmath
  • Number of views:
    This page:50
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020